Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Combinatorial aspects of the Ising model for ferromagnetism. II. An analogue to the Witt identity


Author: S. Sherman
Journal: Bull. Amer. Math. Soc. 68 (1962), 225-229
DOI: https://doi.org/10.1090/S0002-9904-1962-10756-3
MathSciNet review: 0138559
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10756-3